U.S. doctors online nowAsk doctors free
Canada
A 40-year-old female asked:

I have been taking 1mg of ativan (lorazepam) for about 7 weeks. how can i safely taper off ? can you give me a schedule. thank you.

1 doctor answer1 doctor weighed in
Dr. Sutira Scheef
Internal Medicine 8 years experience
See your physician: Typically in a patient taking benzodiazepines for 2 weeks or longer should be on scheduled taper under direct care of physician in order to consider other medications (especially sedating meds) and personal history that could alter your taper plan. It is strongly recommended that the prescribing physician of your Ativan (lorazepam) should be directing a taper that is specific to you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 14, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.